# SDR SIMA20130904014

- Difficulty date: September 4, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 28,312 hours, 20,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT NR 10 BROKEN.  INSTALLED NEW NR 10 EMERGENCY LIGHT IAW AMM 33-51-01-400-801, OPS CHECKED GOOD.
